Equilibrium Search with Continuous Productivity Dispersion: Theory and Nonparametric Estimation
Christian Bontemps,
Jean-Marc Robin and
Gerard van den Berg
International Economic Review, 2000, vol. 41, issue 2, 305-58
Abstract:
In this article we develop an equilibrium search model with a continuous distribution of firm productivity types within a given labor market. We characterize equilibrium, derive expressions for the endogenous equilibrium wage distributions, and characterize the set of wage distributions that can be generated by the model. We develop a structural nonparametric estimation method for the productivity distribution. We estimate the model using French longitudinal survey data on labor supply, and we compare the results with those from a French panel data set of firms. The results are informative on the degree to which firms exploit search frictions. Copyright 2000 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (230)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Equilibrium Search with Continuous Productivity Dispersion: Theory and Nonparametric Estimation (2000)
Working Paper: Equilibrium search with continuous productivity dispersion: theory and nonparametric estimation (2000)
Working Paper: Equilibrium Search with Continuous Productivity Dispersion: Theory and Non-Parametric Estimation (1998)
Working Paper: Equilibrium Search with Continuous Productivity Dispersion: Theory and Non-Parametric Estimation (1998) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:41:y:2000:i:2:p:305-58
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598
Access Statistics for this article
International Economic Review is currently edited by Harold L. Cole
More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and ().